Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary values in chromatic graph theory


Authors: Michael O. Albertson and Herbert S. Wilf
Journal: Bull. Amer. Math. Soc. 79 (1973), 464
MSC (1970): Primary 05C15
DOI: https://doi.org/10.1090/S0002-9904-1973-13216-1
MathSciNet review: 0316287
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff and D. C. Lewis, Chromatic polynomials, Trans. Amer. Math. Soc. 60 (1946), 355-451. MR 8, 284. MR 18401
  • 2. A. B. Kempe, On the geographical problem of four colors, Amer. J. Math. 2 (1879), 193-200. MR 1505218
  • 3. W. T. Tutte, On chromatic polynomials and the golden ratio, J. Combinatorial Theory 9 (1970), 289-296. MR 42 #7557. MR 272676
  • 4. W. T. Tutte, The golden ratio in the theory of chromatic polynomials, Internat. Conference on Combinatorial Math. (1970), Ann. New York Acad. Sci. 175 (1970), 391-402. MR 42 #130. MR 265218

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C15

Retrieve articles in all journals with MSC (1970): 05C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13216-1

American Mathematical Society